Jump to content

Ready to lose my Clonazepam!


[Ze...]

Recommended Posts

Hi All!

I am currently taking .5 mg of clonazepam at night and am ready to taper off of it.  I have been taking it since November '10 for panic and anxiety when I was told that I could take up to 6 a day!  I never did thank God!!  I have been taking one .5 pill at night for sleep since December '10.  I came here (after lurking for awhile ;)) to get help with a taper plan using the titration method.  There is so much wonderful support here that is hard to get from the Dr. and I am thankful for that :smitten:.  I look forward to getting this process started!

Link to comment
Share on other sites

[f9...]

Zeoul,

 

We can help you with a taper plan, coming off the klonopin.

 

Glad you found us.

 

Welcome to BenzoBuddies.

 

Sigma.

Link to comment
Share on other sites

Hello Zeoul, Welcome!

 

Have you been experiencing any problems while on the drug, do you feel your body might be growing tolerant to the drug?  There are those who can taper from these drugs without any problems, so you might be one of them if you haven't noticed any issues.  We'll certainly help you do this, and will be happy to help you with a titration plan, if you'll read the information on this board, then start a new topic with your information, we can help you.  http://www.benzobuddies.org/forum/index.php?board=62.0

 

Pam

Link to comment
Share on other sites

Thanks for the Welcome!  I have most recently been feeling quite nauseated at times and a little anxious which I haven't felt for a few months as I have been working hard at facing it instead of fearing it and that really has helped.  Not sure what this is about, maybe because I know that I am going to start the taper which makes me some nervous after reading some of the experiences on this board!

 

Zeoul

Link to comment
Share on other sites

How would I know if I have become tolerant at my current dose?  I have developed more anxiety, the shakes, nausea, blood sugar imbalances,muscle weakness etc. over the last week or two.  Although I have always had some of these symptoms to some degree, it seems to be getting worse, especially the anxiety.
Link to comment
Share on other sites

Hi Zeoul.

 

When I became tolerant to lorazepam (Ativan), I had more anxiety than I had had when I was put on it in the first place.  I didn't know it was tolerance at the time, just thought I was getting worse and needed a higher dose.  When I found out about tolerance and how you have to keep going up and up to keep it at bay, I decided to bite the bullet and get off.  From how I understand it, if you are having symptoms that mimic withdrawal from benzos but aren't decreasing your dose, you have become tolerant.  I'm not sure about the sugar imbalance, but all the rest are common withdrawal symptoms so you probably are in tolerance.  :-\

 

Link to comment
Share on other sites

Thanks Beeper, that is what I was beginning to wonder.  What do I do about it?  I am going to Vegas for my bday in a couple of weeks and don't want to go feeling like this.  I was going to start my taper upon my return.  Do I up the dose, maybe add some to the morning since I only take it at night right now, stabilize on it for the next few weeks and then start the taper from there?  Is this a bad idea or the only way to stop the withdrawal for now?  Thanks for the advice!
Link to comment
Share on other sites

I don't know any way to stop the withdrawals except to updose, Zeoul.  :-\  I hate to see anyone do it but you have to decide what's best for you.  Good luck in Vegas.  See you when you get back.  :mybuddy:
Link to comment
Share on other sites

You are right Beeper, so I did it!  I've started the taper and faced my fears!  I've made 2 cuts at 1% each day now and am doing ok.  Morning  is a bit difficult but gets better through the day.  Thanks for the support!

Zeoul

Link to comment
Share on other sites

×
×
  • Create New...